Hamiltonians which are induced from anti-symmetric replicator equations

Nobuya Watanabe, Yoshio Togawa, Ken Sawada

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The existence of an anti-symmetric replicator dynamics for any linear map T:R2m → Rn and constants ki's is proven. For this purpose, the study of anti-symmetric replicator dynamics is reduced to the study of a family of Hamiltonian dynamics with Hamiltonian determined by T and ki's. The convexity of Hamiltonian function hT confirms the existence of such dynamics.

Original languageEnglish
Pages (from-to)655-660
Number of pages6
JournalNonlinear Analysis, Theory, Methods and Applications
Volume36
Issue number5
DOIs
Publication statusPublished - 1999 Jun 1

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this